... can hardly walk by himself. He has fallen four times as his balance is really bad. It wasn't great before but worse now. Anyone having same symptoms!!!
My 91 year old uncle had been taking Xtandi for about 6 months. He started losing his energy and sleeping all day. He was active and going out before this. In September he started getting very weak from the knees down. It was very hard for him to walk with a walker. In November he started losing his balance and started falling down by December. In the first week of January he could no longer walk. He now uses a wheelchair or a transport chair,when he is able to get out of bed, which is only to get a shower or have a BM.
He is also experiencing back pain. None of this happened while on Zytiga.
- Xtandi Information for Consumers
- Xtandi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xtandi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Viagra - My husband is 71 years old and is a prostate cancer survivor of 5 years! He started taking?
Posted 30 Dec 2012 • 1 answer
Have any of those on Xtandi suffered from swollen hands and feet? My Dad has had various meds to try
Posted 27 Apr 2013 • 1 answer
Posted 8 May 2013 • 1 answer
I HAVE ONLY BEEN ON Actonel FOR 4 MONTHS , ONCE A WEEK DOSE. I AM NOW EXPERIENCING SEVERE RIGHT HIP?
Posted 27 Nov 2014 • 1 answer
Posted 30 Oct 2017 • 1 answer